Previous |  Up |  Next


extensions satisfying prescribed boundary conditions; Nikolskij extension theorem
Extensions from $H^1(\Omega _P)$ into $H^1(\Omega )$ (where $\Omega _P\subset \Omega $) are constructed in such a way that extended functions satisfy prescribed boundary conditions on the boundary $\partial \Omega $ of $\Omega $. The corresponding extension operator is linear and bounded.
[1] A. Kufner, O. John, and S. Fučík: Function Spaces. Academia, Prague, 1977. MR 0482102
[2] J. Nečas: Les Méthodes Directes en Théorie des Equations Elliptiques. Academia/Masson, Prague/Paris, 1967. MR 0227584
[3] J. Nečas, I.  Hlaváček: Mathematical Theory of Elastic and Elasto-Plastic Bodies: An Introduction. Elsevier, Amsterdam, 1981. MR 0600655
[4] A. Ženíšek: Finite element variational crimes in parabolic-elliptic problems. Part  I. Nonlinear schemes. Numer. Math. 55 (1989), 343–376. DOI 10.1007/BF01390058 | MR 0993476
[5] A. Ženíšek: Nonlinear Elliptic and Evolution Problems and their Finite Element Approximations. Academic Press, London, 1990. MR 1086876
[6] A. Ženíšek: On a generalization of Nikolskij’s extension theorem in the case of two variables. Appl. Math. 48 (2003), 367–404. DOI 10.1023/B:APOM.0000024482.61562.2b | MR 2008890 | Zbl 1099.46022
[7] M. Zlámal: Finite element solution of quasistationary nonlinear magnetic field. RAIRO Anal. Numér. 16 (1982), 161–191. DOI 10.1051/m2an/1982160201611 | MR 0661454
[8] M. Zlámal: A linear scheme for the numerical solution of nonlinear quasistationary magnetic fields. Math. Comput. 41 (1983), 425–440. DOI 10.1090/S0025-5718-1983-0717694-1 | MR 0717694
Partner of
EuDML logo